# SDR AALA201709039012

- Difficulty date: August 8, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 20,743 hours, 7,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021400
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM AT FRAME 66, Y765. REPLACED THE FLOORBEAM IAW SRM 51-42-11.
